I started taking the tablets about 4 weeks ago and my nose turned red and broke out in pimples I am 62 yrs old, has anyone else experienced this side effect? I called my oncologist and she said this is not a known side effect. I also talked to my pharmacist to see if the pill was possibly interacting with something else I am taking but she didn't think so The pill is obviously messing with my hormones. I stopped taking it 5 days ago to see if my nose cleared up and it seems to have
Just finished 5 years on Arimidex had all the usual joint pain etc., but nothing too bad. Finished taking Arimidex in January. Now got severe bone pain! Have I gone cold turkey?? Was so concerned as my remaining breast feels lumpy and really hurts. Got checked out with mammograme and scan. No sign of cancer. (Post 6 years lobular 3/15 nodes involved. Chemo x 6. 15 radiotherapy 5 years Arimidex. My doctor says I could be having pains because my oestrogen has started coming back? Anyone had problems after the tablets ?